# SDR SWAA2024041774916

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 63,888 hours, 38,199 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFO ONLY: FOUND EMERGENCY PANEL LIGHT CB TRIPPED ON PREFLT; CONTACTED MOC DAVE. NO 10 DAYS HISTORY. PERFORMED ONE TIME RESERT OF TRIPPED CB D-8 ON PANEL 16-3. CB REMAINS IN<[01] MX NOTED
